# SDR DALA2016060604490

- Difficulty date: June 5, 2016
- Submitted: June 9, 2016
- Operation: Air carrier
- Aircraft: N913DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53393
- Aircraft time: 52,993 hours, 28,718 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1542
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FUSELAGE SKIN , BS 1542 CANT BETWEEN LONGERONS 3 TO 5L.  REPAIRED IAW SRM 53-00-01.
